FOTD Friday: Another Skin Care Update

    Note: PocketDerm has changed their name to Curology

    Time to check in with my skin care progress! It’s been 7 weeks since I started on PocketDerm, and I’m starting to feel good about the condition of my skin.

    FOTD Friday: Another Skin Care Update

    I can definitely see some of the more stubborn blemishes start to fade, although my problem areas aren’t completely clear. I’ve now finished my stint on doxycycline, and have only been using the topical for acne treatment. Watch the video below to hear about my latest online consultation with my dermatologist and to see before & after footage.

    It’s hard to say if the improvement was more heavily influenced by my skin care routine or my refined diet. It’s been a couple weeks since I’ve been more conscious about avoiding food that is notoriously bad for the skin. One thing I forgot to mention in the video is that I’m trying to use a bit less of the PocketDerm topical– before, I was using three pumps, but I can easily cover my entire face with just two. Less is more, right?

    FOTD Friday: Another Skin Care Update

    I’m hoping the increase in tretinoin in the topical will help the few whiteheads left to subside. Next, I’ll have to find something to fade hyper-pigmentation. Do you have any experience with products that do this? Let me know!

    If you have acne and want a way to talk to a dermatologist and get prescription treatment without insurance, check out PocketDerm! It’s only $19.95/month and you get access to a board-certified dermatologist, plus treatment shipped to you.

    sig

    10 COMMENTS

    1. Continued use of the Tretinoin and sunblock every day should fade your marks. Also, when your acne is cleared try contacting Pocketderm. They now have an anti-aging regimen and they now add Vitamin C serums.

    2. Interested to hear what you find out about fading hyperpigmentation. I haven’t had any acne issues in a few years (thanks to the oil cleansing method!) but on the occasion I do get a blemish it leaves a mark for *months*. It’s so annoying. I haven’t found anything yet that helps.

    LEAVE A REPLY

    Please enter your comment!
    Please enter your name here